Crease from filler voluma? (Photo)

I had voluma injected in a acne scar and well the filler was put in the wrong area. Now I have a crease from the filler in the middle between my eyebrows on my forehead. If I get this dissolved will the crease go away? And why would a crease happen?

Doctor Answers 6

Dissolving Voluma

Yes, Voluma can be dissolved. Schedule an appointment with your surgeon to discuss. And make sure to look at your before & after photos to be certain that the "crease" wasn't there before. It may be that you are just noticing it now due to increased scrutiny of your face.

Kindly,

Kouros Azar


Thousand Oaks Plastic Surgeon
4.8 out of 5 stars 21 reviews

Voluma

Thank you for your question in regards to Voluma. Voluma is dissolvable with hyaluronidase injections. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Voluma for acne scar - not happy

If not happy with the results, Voluma can be dissolved with hyaluroidase. The "new" crease should improve after this injection. Bellafill is FDA approved for acne scarring. Also, Infini is a good choice for scarring.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Crease After Fillers Like Voluma To Forehead

I suggest you post before and after photos with similar lighting and discuss this with your injector.  This can be reversed with hyaluronidase.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

How do you dissolve filler - Volume, Juvederm, Restylane, Belotero

All the fillers mentioned above can be dissolved with an injection of hyaluronidase. This should resolve the issue. 

Jeffrey M. Joseph, MD
Newport Beach Oculoplastic Surgeon
5.0 out of 5 stars 11 reviews

Voluma and Dissolving Filler

Voluma is a great filler but not designed for filling acne scars.  I would recommend that you have it dissolved with Vitrase.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.